MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CORAIL AMT SZ12 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 CORAIL AMT SZ12 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Event details: start date: on (b)(6) 2022.Event day: 0.Alert date: on (b)(6) 2022.Alert time: 04:15 pm.Country of event: can.Adverse event term: possible calcar split.Patient details: patient identifier: (b)(6).Sex: female.Age (at time of consent): 59 years.Additional event details: severity : moderate.Is the adverse event serious? no.Death: no.A life-threatening illness or injury: no a permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: blank discharge date: blank resulted in medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function: no led to a fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device : not related if the event is serious and device or procedure related, according to the definition documented in the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated?: n/a (if does not meet above criteria) relationship to primary study procedure : not related relationship to any other protocol: not related outcome : recovering/resolving end date : blank.Did this event result in the subject's discontinuation of the study? no.Intervention/treatment none: no.Medical intervention/modification: no.Diagnostic intervention: no.Culture taken: no.Physical therapy: no.Observation: no.Other: yes.Specify: cerclage wire a.Surgical intervention of the study hip: (select none or all that apply) none: yes.Irrigation & debridement (i&d): no.Arthroscopy: no.Revision: no.Orif: no.Other: no.B.Components removed: (select none or all that apply and complete end of study form).None: yes femoral stem: no femoral head: no acetabular cup: no dual mobility metal.Liner: no dual mobility polyethylene liner: no c.Date of surgical intervention: blank.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL AMT SZ12 135 HIGH COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16104214
Report Number1818910-2023-00568
Device Sequence Number12671570
Product Code MEH
UDI-Device Identifier10603295455318
UDI-Public10603295455318
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL971112
Device Catalogue NumberL971112
Device Lot Number3862279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+4 NK; BI MENTUM ALTRX LNR 45 22; PINN SECTOR W/GRIPTION 52MM; PINNACLE DM LINER 52_45
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown